# SDR AALA202303060956

- Difficulty date: February 28, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR LEFT HAND AFT DOOR AFT HINGE FITTING WORN. MAINTENANCE REPLACED HINGE FITTING PER CMM 52-82-32.
